Home > Question > Adverse reaction of palpitation caused by taking Yunnan Baiyao capsule

Adverse reaction of palpitation caused by taking Yunnan Baiyao capsule

Feb 04 20223 people replied
Description Of Condition:

A few days ago, he went to the hospital because of blood in his urine. After the examination, he had cystitis. The doctor prescribed cephalosporin and Yunnan Baiyao. A few days before eating, he had no other reaction except gastric distention. On the fifth night, he suddenly felt flustered and uncomfortable. He felt his pulse like premature beat. He couldn't sleep at night and broke out in a cold sweat from time to time. The adverse reactions in the instructions of Yunnan Baiyao have similar symptoms. Is this an adverse reaction? I didn't overdose either. I haven't taken these drugs today. How long can the side effects disappear? Yunnan Baiyao has Aconitum in it. Is it poisoned?

Common Health Issues
See more related questions